MAUDE Adverse Event Report: BENDIT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER

BENDIT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER
Model Number BDT21157U2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to manufacturer for evaluation.No finding related to manufacturing.
 
Event or Problem Description
Young female with a right superior hypopheseal segment aneurysm.Access via radial approach using a rist catheter.When trying to navigate the aneurysm from cavernous to sup hyp, lack of response on advancing or pulling back the device was felt.When the whole system was retrieved, a fracture was noted.

Brand Name
BENDIT21 MICROCATHETER
Common Device Name
BENDIT21 MICROCATHETER
Manufacturer (Section D)
BENDIT TECHNOLOGIES LTD.
25 basel st.
petach tikva, 49510 38
IS  4951038
Manufacturer (Section G)
BENDIT TECHNOLOGIES LTD.
25 basel
petach tikva, 49510 38
IS   4951038
Manufacturer Contact
simona beilin
25 basel
petach tikva, 49510-38
IS   4951038
MDR Report Key19757149
Report Number3017278832-2024-00001
Device Sequence Number15707349
Product Code QJP
UDI-Device Identifier17290018072049
UDI-Public(01)17290018072049
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model NumberBDT21157U2
Device Lot Number230503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale